# SDR LR7A2018092101440

- Difficulty date: September 20, 2018
- Submitted: September 22, 2018
- Operation: Air carrier
- Aircraft: P4LAE
- Make and model: Lkheed 382G
- Aircraft serial: 5225
- Aircraft time: 11,630 hours, 7,066 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Angle
- Condition: Cracked
- Location: Cargo Ramp
- Component: Ramp Door, Lkheed
- Component part number: 3724053
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-3 CHECK, FOUND THE CARGO RAMP FAIRING ANGLE CRACKED AT RAMP STATION 0, LBL34.  REPAIR BY REPLACEMENT ACCOMPLISHED IAW SRM CH 51-60 & 51-70.
